MathSciNet Relay Station
MathSciNet bibliographic data
MR1849690 35B40 (35B33 35B45 35B50 35K55 35Q53 35S10)
Biler, Piotr; Karch, Grzegorz; Woyczyński, Wojbor A. Critical nonlinearity exponent and self-similar asymptotics for Lévy conservation laws. Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001), no. 5, 613–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement